I have been taking Topamax (topiromate) for about 3 months now for migraines and I have gradually increased from 25 to 50 to 100 and am now on 200 mg per day. It is directed that I take 100mg in the morning and 100mg at night, but as long as I have been on the medication I have always taken it at night as it makes me tired and dizzy and I would find it hard to complete my daily routine while on the drug. So I have been taking 2x 100mg tablets at night and I was wondering if this will affect me in anyway or perhaps make the medication less effective? I have also lost about 17lb while on the medication but would like to lose more, does taking the medication at night make it more or less likely that I will lose weight on this drug or does it make no difference?
I think if it's working for you to take the dosage a at night and you're feeling good then continue and then tell your doctor at the next visit. Also it can be appetite suppressant so I doubt it matters when you're taking it if that is the side effect your having. Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.